# SDR AALA202011199018

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 14,603 hours, 5,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY SLIDE LIGHT AT R2 DOOR INOPERATIVE.  REPLACED BAD LAMP AND FOUND FUSE BLOWN AT M1672 BATTERY PACK.  REPLACED FUSE (AALA202011199019) AND OPERATIONS CHECKED GOOD.
